# SDR DALA2023090607278

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND. THE LH OUTBD SEAT TRACK BTW STA 318-320 WAS MEASURED WITH AN ORIGINAL THICKNESS OF 0.100 IN. THE REMAINING THICKNESS IS 0.032 IN. THEREFORE THE REWORKED AREAS IS OUT OF LIMITS PER B717-200 SRM 53 -20-52-1A ALLOWABLE DAMAGE 1 PARAGRAPH 4 FIGURE 101 AND DC-MD/ BOEING NDT SPM PART. 4 FIG 9. SUMMARY OF NRC 00642: CORROSION LEVEL 2. LH OUTBD SEAT TRACK BTW STA 318-320 WAS REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 1 REPAIR 1. (LP #2955482)
